# SDR USAAD97085

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

FLT 2260 - DCA-FLL - AFTER TAKEOFF, AT ABOUT 500-600 FEET, THE CREW HEARD A LOUD BANG AND THE NR 1 ENGINE SHUTDOWN.  DIVERTED TO IAD.  REPLACED NR 1 ENGINE.  (M)
